# SDR DHL2002807565

- Difficulty date: April 4, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Filler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LWR FWD CORNER- FILLER CRACKED (UNDER DOUBLER) AT STA 1620.0.  PERFORMED MAJOR REPAIR.  REMOVED EXISTING DOUBLER AND TRIPLER.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER PER DHL-LIM 02-000044.
